I have a hole in my cheek after hyaluronidase it's been there for 6 months is this permanent? (Photos)

Doctor Answers 3

Depression after Hyaluronidase

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

@Amira104:

Thanks for posting a picture.  I use hyaluronidase very rarely and very sparingly. Hyaluronidase dissolves the product within 48 hrs but does have side effects and is not without risk. I have treated patients that report a history of a drepression post hyaluronidase injection. I have also noticed some transient concavity in the regions injected with hyaluronidase; though this usually resolves with time, it's best to avoid it.  Massage and time do the trick in the great majority of cases of bumps from filler injection. It  is best to go back to see and inform your injector of your symptoms to further guide your further treatment. Hope that helps.

Hidef Hyaluronidase injections for botched injections

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

I would suggest an exam to determine whether you had cortisone placed into the area. You may need fillers in the future for the indentation. 

Best, 

Dr. Karamanoukian

Los Angeles

I have a hole in my cheek after hyaluronidase it's been there for 6 months is this permanent?

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for sharing your question and photographs.  Unfortunately I can not appreciate the "hole" in your pictures and as such I would recommend seeing your injector for an in-person evaluation and discussion.  Best wishes.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.